#1661 ·
So here's the deal
I'm currently on my second pack of Logest... I'm supposed to take my last pill today before starting my 7-day break
But I'm a bit confused... last night it felt like I had some brownish discharge... almost like my period is starting early... plus my stomach is acting up a little... which feels weird since I still have that one last pill left... technically I shouldn't start until Saturday
Can anyone share their experience and tell me if this is normal? Thanks
I'm currently on my second pack of Logest... I'm supposed to take my last pill today before starting my 7-day break
But I'm a bit confused... last night it felt like I had some brownish discharge... almost like my period is starting early... plus my stomach is acting up a little... which feels weird since I still have that one last pill left... technically I shouldn't start until Saturday
Can anyone share their experience and tell me if this is normal? Thanks